Skip to main content (Press Enter).
Skip auxiliary navigation (Press Enter).
Back to ONS.org
Code of Conduct
Skip main navigation (Press Enter).
on this day
between these dates
All ONS Member Community
Back to discussions
Posted 09-11-2019 17:06
Mark As Inappropriate
Hello everyone!We have one case. Patient 50 years old,women,colon tumor. After chemotherapy 6 cycle FOLFIRI 46 hours,she has Easypump. Every one month she come in hospital and we are washing the port.When we wash port with sodium chloride and heparin she have reaction : Tremor,high temperature up to 39,5 degrees,T/A -180/80, P-75,SPO%-97,R -11.After one month she com again and we do without heparin only sodium chloride 20ml and again reaction same the. ALL 6 cycle when we were doing it her chemotherapy she have not any reaction.We do everything sterile.
What we do not doing is right? What should we do?
It's very important for us.
Reason for Moderation
Describe the reason this content should be moderated (required)
New Best Answer
This thread already has a best answer. Would you like to mark this message as the new best answer?
Copyright 2019 Oncology Nursing Society. All rights reserved.
Back to Top
Powered by Higher Logic